RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Drobotun, Boris Nikolaevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:57
Abstract pages:186
Full texts:102
References:18
E-mail:

http://www.mathnet.ru/eng/person92386
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. S. S. Goncharov, B. N. Drobotun, “About the Role of the Mathematical Logic in Education”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:1 (2008),  15–25  mathnet
1989
2. S. S. Goncharov, B. N. Drobotun, “On algorithmic dimension of nilpotent groups”, Sibirsk. Mat. Zh., 30:2 (1989),  52–60  mathnet  mathscinet  zmath; Siberian Math. J., 30:2 (1989), 210–217  isi
1980
3. S. S. Goncharov, B. N. Drobotun, “Numerations of saturated and homogeneous models”, Sibirsk. Mat. Zh., 21:2 (1980),  25–41  mathnet  mathscinet  zmath; Siberian Math. J., 21:2 (1980), 164–176  isi
1977
4. B. N. Drobotun, “Numerations of simple models”, Sibirsk. Mat. Zh., 18:5 (1977),  1002–1014  mathnet  mathscinet  zmath; Siberian Math. J., 18:5 (1977), 707–716  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020